# SDR DALA2016061904762

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK ON WEB STA Y=674 BETWEEN LONGERON 11RT TO 10RT AND LONGERON 14RT TO 15RT AT CPAX, SM, CARD 6, ZONE 201.  WEB WAS REPAIR IAW ER/A 547802-14, REV ORIGINAL AND ETI 17-16-064, SRM 51-40-08, 51-20-09 AND 51-10-04, PAR 15/21.
